A source at the government hospital, Abraka, Ethiope East Local Government Area, Delta State has confirmed the death of yet to be identified man who was reportedly slumped and died as a result of an alleged overdose  of substances believed to be Tramadol.

According to police sources, the foam coming out of his mouth when he fainted was enough evidence to prove that the cause of his death could be traced to an overdose of Tramadol.

The deceased is said to have slumped in front of a shop along the Abraka/Eku expressway in the university town of Delta state before he was rushed to the hospital where he gave up the ghost.

Medical practitioners in the hospital explained that the alleged overdose of Tramadol could be the possible cause of his death, but added that epileptic seizures could also result to the foam that was oozing out of his mouth before he passed on.

When newsmen visited the hospital, the deceased youth was seen lying lifeless inside the tricycle that was used in conveying him to the hospital.

The corpse has seen been deposited in a morgue in Obiaruku, headquarters of Ukwuani local government area of Delta state.

Source: The Pointer

Load More Related Articles
Load More In Advocate

Leave a Reply

Your email address will not be published. Required fields are marked *

Check Also

Saudi Arabia launches 4 projects worth $23B to improve the lives of its citizens

The King Salman bin Abdulaziz of Saudi Arabia has launched four wellbeing projects for the…